***SIGH*** I took my first dose of Lyrica last night. VERY bad experience. I took it right before bed. I was really hoping it would knock me out LOL. OMG, it was awful. First, my vision got weird. OK, that was really odd. I saw wavies in everything. Tried to sleep. Felt really strange. Waiting for it to put me out (sounded good, I had always read that it could make you sleepy). The next thing that happened was that I COULD NOT BREATHE. That lasted most of the night. When I could sleep, I dreamed really bizarre, disturbing things. I almost woke hubby up to take me to the ER but remembered how I was treated last time I went (not to mention the bills that are coming in, even with insurance!) I decided to tough it out unless it got worse. I almost fell several times when I got up to pee (which was a lot, unfortunately). I am better this am, except for the fact I have a horrible hangover and am off balance even more than usual. My eyes still feel a little weird and I am a little short of breath (I also have a resp. virus or something, so that really isn't helping) but I am ok. I know that you have to get used to the medication. I went through that when I started taking Paxil many years ago. (ugh!) I can put up with a lot of side effects but I cannot deal with the breathing thing. Not ever. I am so disappointed. Bummed. OH!! I hurt worse than ever last night and this am. Man, I am a backward girl!! Wonder if I am allergic to it?? What do yall think???? I am very grateful that I started on such a low dose (thank you, Dr. C) or things could have been worse. I felt like I was dying but knew I wasn't. I never thought it would do that to me. I would think I was crazy but I do remember Dr. C telling me that for some people, one is enough!! I was really telling myself that this was going to work. Love you guys@! Di
Oh Diane I am so sorry that it doesn't seem like its going to be for you
I have finally come to the realization that I probably feel as good as I am ever going to feel. I don't think I will ever live a pain free life, but I have had pain in my back all my adult life, and now just trying to cope. I was hoping the lyrica would work for you. I myself am skeptical about the fibro meds. I am going to stick with the percocet, neurontin and flexeril. I find this combo, along with the wellbutrin and lexapro is what is the best for me. I am tired of trying to find the perfect medication to totally take care of my pain and after reading all the postings here on the subject I am sticking with what I know, even though it doesn't take all my pain away, it makes it tolerable. I really hope you can find your place where you can be as comfortable as can be with your combo of meds. I have been thinking about you and your lyrica trial. Hope you feel better love..xoxoxoxo
peace and love
The Following User Says Thank You to tooolgrl For This Useful Post: biogirl71 (07-04-2011)
please do not take another one. you had an allergic reaction. dearest girl you cannot pin your hopes on a pill. the magic to give us peaceful days is out there, just not discovered yet. we have to be patient and till then find our way as best we can. my body did not like it either. let my doc talk me into it a few years ago. that was when i decided enough is enough. no more lab rat behaviour for this girl.
bunny hugs, peace, and a nice nap today,
ps. anytime you cannot breath it's an allergic reaction. please, please do not take it again. call your doc tomorrow would you please? hugs and more hugs.
The Following 2 Users Say Thank You to bluelakelady For This Useful Post: biogirl71 (07-04-2011), monalisa24 (07-05-2011)
thanks, Sandra. it is time to up the Lortab. there is a 10 mg. i know i will probably never be pain free, either. just wish i could not have to take the lortab because of the stigma. don't really care what people think, but i am not looking forward to fighting to get it. in itself, i really do not mind taking it. it works well for me and i really have no side effects from it. it really helps my chronic diarrhea as well, which is a bonus. that cymbalta makes me sweat sometimes, but it is tolerable.. so, i think the combo of meds i am on work best for me (lortab, cymbalta, and robaxin). i am tired of dealing with bull. i would like to continue to work with the ND, tweaking diet etx. but that will depend on the docs and whether they will increase the lortab or not. there is a pain doc in a close by town i may try if i have to. i have an appt with the big daddy doc aug 1st. my hubby is going to try to go with me as advocate. he lives this mess daily with me. we shall see. love ya, girl!! Di
blue, do not worry! will NEVER take it again. ugh!! i chatted with a walgreens pharmacist awhile ago and they think that it may have been a allergic rxn as well. they wanted me to call 911 (liability I am sure) but I am ok now. just feel like death on a cracker. Love you, blue xoxoxo
The following 2 users give hugs of support to: biogirl71 Foxy Brown (07-04-2011), monalisa24 (07-05-2011)
I, too, am one of the people Lyrica didn't work for. My doctor told me to quit taking it because it did nothing for my pain. I'm sticking with what I have now, which helps the pain, but never takes away my pain. I'm on M-S Contin, vicodin, skelaxin, Amytripyline, and flexeril. I have found the vicodin, along with the flexeril, works best for me. I have a rheumatologist who works with me, and who finally told me he didn't know what else to do. So we (meaning I) decided to stay with the above medications. Was on Oxycontin, but it gave me such bad stomach pains, along with severe constipation, and did nothing for the pain, so this medication was discontinued. My prayers are with you that you find something that works. If Lyrica did that for you with the first dose, by all means quit taking it.